# SDR ASOA2015012812095

- Difficulty date: January 3, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,255 hours, 32,992 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOOR L/E DELAMINATED.  REPAIRED LT NLG DOOR IAW REO 601R-52-81-020, REV NC DATED 99-09-17.  PAINTED REPAIRED AREA ON LT NLG DOOR L/E IAW SRM 51-25-01.  APPLIED ABRASION RESISTANT FILM ON LT NLG DOOR L/E IAW SRM 51-27-19.  COMPLIED WITH EC/TC REO 601R-52-51-020 01 AND REO 601R-52-81-020, REV.  NC, PERMANENT REPAIR, AS WRITTEN.
